# SDR SIMA20140708014

- Difficulty date: July 8, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,410 hours, 20,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED AT FRAME 66.  PERFORMED REPAIR ON CARGO DOOR SILL AT FRAME 66 IAW ERS -EM-5300-608.
